# SDR ASAA2020031132377

- Difficulty date: March 7, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 31,590 hours, 9,010 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 40CHGY
- Condition: Inoperative
- Location: Hf Comm
- Part time: 14,103 hours, 4,351 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRANSMIT ON #2 HF. ABLE TO HEAR AND RECEIVE SELCAL ON HF #2. GROUNDED - YES. REPLACED #2 TRANSCEIVER & COUPLER REF B737-800 AMM 23-11-61 & AMM 23-11-21. #2 HF RADIO OPS CHECK GOOD IAW AMM 23-11-21 AND 23-11-61 THIS CLEARS MEL 23-11A.
